University of Tennessee, Knoxville

Faculty Senate Retreat

Agenda – August 14th, 2020

RETREAT WILL BE HELD VIA ZOOM

- 9:00am: New Senators Orientation (Beauvais Lyons)
- 9:45am: 15 minute break
- 10:00am: Welcome and Introductions
- 10:15am: Opening Remarks Shawn Spurgeon, Faculty Senate President
- 10:30am: Updates from UT Chancellor Plowman
- 10:40am: Updates from Randy Boyd, University of Tennessee President
- 10:50am: 10 minute break
- 11:00am: Updates from UT Provost Zomchick
- 11:10am: Shaina Destine, Critical Race Collective representative
- 11:20am: Monica Black, AAUP representative
- 11:30am: Anne Langendorfer, UCW representative
- 11:40am: Janelle Coleman, Office of Diversity and Inclusion
- 11:50am: Introduction of Caucus Chairs and Committee Chairs
- 12:00pm: Lunch
- 1:15pm: Small Group Committee Work
- 2:15pm: 15 minute break
- 2:30pm: Small Group Work Committee Reports (1 minute each)
- 3:00pm: Wrap up, Adjourn